Aa
A
A
Close
Avatar universal
Zedox for a week
Been on Zedox for a week and any drug transition is hard. I find my self weepy very un focused, depressed, agitated. i  hate this I know I have to give it more time to kick in, but the worry is always How long? My husband says to ride it out the 3 weeks. I hate this  feeling just want to ram my face into a brick wall. So exhausted putting up a false front for my kids. wish I could stop crying. Oh and rashes all over the place can't stop scratching! Please let it get better!
Cancel
2 Answers
Page 1 of 1
Avatar universal
Umm rashes you're supposed to report to a doctor right away as these could be a sign of an allergic reaction which can be serious.  The side effects you are going through also do not sound worth it.  I took it at one time but did not have that bad of a reaction to it at first.  Most of the side effects went away after a few weeks at any rate but the rash is not something you should wait out, tell your doctor immediately.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I guess i shouldn't have said rash it's more like random itching, but with out any marks. I do want to give it the full 3 weeks, but after that if nothing changes I'll go back to seroquel.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources